# SDR UPS00231949

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CRACK ON ATTACH LUG OF FLAP POSITION TRANSMITTER HOUSING LEFT I/B FLAP     CORRODED DRUM CRACKED HOUSING REPLACED IAW OHM 27-54-06.
